Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 23, NWS Tulsa, OK

February 5, 2008LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 3:48 PM CST for LeFlore County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 3:48 PM CST (21:48 UTC)
Expired
Feb 5, 2008, 4:30 PM CST
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 3:53 PM CSTHAIL 0.8812 Se Hodgen, OKNEAR THE TOWN OF PAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 11:56 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 052148
SVRTSA
OKC079-052230-
/O.NEW.KTSA.SV.W.0023.080205T2148Z-080205T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
348 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 430 PM CST

* AT 348 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED OVER SOUTHERN LE FLORE COUNTY...
  MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3452 9468 3482 9450 3481 9445 3451 9448
TIME...MOT...LOC 2148Z 214DEG 40KT 3461 9464

$$
2 follow-up statements
000 
WWUS54 KTSA 052208
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CST TUE FEB 5 2008

OKC079-052230-
/O.CON.KTSA.SV.W.0023.000000T0000Z-080205T2230Z/
LE FLORE OK-
407 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHEASTERN LE FLORE COUNTY...

AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF OCTAVIA 
IN FAR SOUTHEASTER LE FLORE COUNTY...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3452 9468 3482 9450 3481 9445 3451 9448
TIME...MOT...LOC 2207Z 214DEG 40KT 3457 9458

$$
000 
WWUS54 KTSA 052227
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CST TUE FEB 5 2008

OKC079-052237-
/O.EXP.KTSA.SV.W.0023.000000T0000Z-080205T2230Z/
LE FLORE OK-
427 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
EXPIRES AT 430 PM CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3452 9468 3482 9450 3481 9445 3451 9448
TIME...MOT...LOC 2227Z 214DEG 40KT 3475 9443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 3:10 PM CST, 38 minutes earlier.

Area forecast discussion, Feb 5, 3:10 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CST TUE FEB 5 2008

.DISCUSSION...
THE MUCH ANTICIPATED STRONG UPPER SYSTEM IS FINALLY EXERTING ITS
INFLUENCE UPON THE REGION THIS AFTERNOON. STRONG TO SEVERE
THUNDERSTORMS WITH HEAVY RAINFALL... AND THE THREAT OF FLASH
FLOODING... WILL BE ONGOING ACROSS THE EASTERN PORTION OF THE AREA
AS THIS FORECAST TAKES AFFECT... AND WILL CONTINUE INTO THE EARLY
EVENING HOURS. WILL ISSUE AFTERNOON ZONE FORECAST WITH PRE-FIRST
PERIOD WORDING TO MAINTAIN CONTINUITY.

THE SURFACE COLD FRONT ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO BE
EAST OF OUR ARKANSAS COUNTIES BY MID EVENING... WITH THE SEVERE
WEATHER THREAT AND HEAVY RAINFALL TRANSLATING EASTWARD AS WELL.
OVERRUNNING WILL CONTINUE THE PRECIPITATION BEHIND THE FRONT INTO
THE OVERNIGHT HOURS. THIS WILL CREATE THE POSSIBILITY OF SOME LIGHT
SNOWFALL ACROSS THE NORTHERN PORTION OF THE FORECAST AREA AS COLD
AIR CONTINUES TO FLOW SOUTHWARD BEHIND THE FRONT. WILL CARRY MINIMAL
SNOW ACCUMULATION... GENERALLY NORTH OF A LINE FROM TULSA TO
FAYETTEVILLE.

PRECIPITATION WILL END ACROSS THE ENTIRE AREA BY 12Z WEDNESDAY.
CONDITIONS WILL THEN REMAIN DRY WITH TEMPERATURES NEAR SEASONAL
NORMALS THROUGH THE UPCOMING WEEKEND AND INTO NEXT WEEK. THE NEXT
NOTABLE UPPER SYSTEM WILL BE GETTING ORGANIZED ACROSS THE SOUTHWEST
CONUS LATE SUNDAY AND SHOULD BEGIN AFFECTING THE FORECAST AREA LATE
MONDAY INTO TUESDAY. GIVEN THE MANY MODEL DISCREPANCIES AT THIS
TIME... HAVE JUST BROAD-BRUSHED CHANCE POPS FOR THE ENTIRE AREA WITH
THE POSSIBILITY OF LIGHT WINTRY PRECIP ACROSS THE NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   30  41  30  49 /  30  10   0  10
FSM   35  42  29  53 /  30   0   0  10
MLC   33  42  32  51 /  10   0   0  10
BVO   28  38  24  50 /  40  10   0  10
FYV   28  36  26  48 /  40   0   0  10
BYV   29  35  25  45 /  50  10   0  10
MKO   31  39  28  49 /  20   0   0  10
MIO   27  36  26  45 /  50  10   0  10
F10   31  41  29  48 /  20   0   0  10
HHW   38  49  36  55 /  10  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ069-
     OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17
LONG TERM....06
Hazardous weather outlook, Feb 5, 1:53 PM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST TUE FEB 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
140 PM CST TUE FEB 5 2008

...SEVERE WEATHER LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH EARLY THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM BENTONVILLE TO
                                SALLISAW TO WILBURTON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
               ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST OF A LINE FROM JAY TO EUFAULA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
        ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
                NORTHWEST ARKANSAS.

DISCUSSION...
WIDESPREAD THUNDERSTORMS CONTINUE ALONG AND JUST NORTH OF A COLD
FRONT... WHICH EXTENDED FROM BENTONVILLE TO SALLISAW TO WILBURTON AT 1 PM.
THIS FRONT WILL REMAIN A FOCUS FOR SEVERE WEATHER THROUGH THE
EARLY EVENING. A SURFACE LOW ALONG THE FRONT NEAR FORT SMITH WILL
CONTINUE TO SLIDE NORTHEAST ALONG THE BOUNDARY LATE THIS
AFTERNOON...WHILE ANOTHER LOW OVER NORTH CENTRAL TEXAS WILL LIFT
INTO SOUTHEAST OKLAHOMA. ALONG AND AHEAD OF THESE LOW TRACKS WILL
BE THE FOCUS FOR SIGNIFICANT SEVERE WEATHER...WITH
TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS THIS AREA.
THUNDERSTORMS DEVELOPING ACROSS THIS AREA WILL BECOME INCREASINGLY
SURFACE BASED THROUGH THE AFTERNOON DURING THE TIME OF MAXIMUM
HEATING...INCREASING THE TORNADO THREAT.

ADDITIONAL LIFT WILL BE PROVIDED BY THE APPROACHING UPPER STORM
SYSTEM. THE GREATEST UNCERTAINTY FOR A MORE SIGNIFICANT TORNADIC
POTENTIAL REMAINS THE ORIENTATION OF THE UPPER LEVEL WINDS AND
THE STORM MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45
MPH.

FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT TO NEAR THE INTERSTATE 44
CORRIDOR.

STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 5, 1:25 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE FEB 5 2008

OKZ067-068-052000-
CHEROKEE OK-WAGONER OK-
125 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE

AT 125 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF OKAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY AND OKAY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3607 9526 3606 9500 3581 9513 3583 9538
TIME...MOT...LOC 1925Z 204DEG 53KT 3586 9526
Special weather statement, Feb 5, 1:29 PM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE FEB 5 2008

ARZ001-052015-
BENTON AR-
129 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON

AT 129 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HIWASSE TO 2 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...VAUGHN...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND GARFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3650 9387 3640 9385 3629 9438 3650 9443
TIME...MOT...LOC 1929Z 239DEG 40KT 3652 9438 3633 9433
Local storm report, Feb 5, 1:52 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     3 N GENTRY              36.31N 94.48W
02/05/2008                   BENTON             AR   EMERGENCY MNGR

            NUMEROUS LARGE TREES BLOWN DOWN

&&

SAA
Local storm report, Feb 5, 3:13 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             SOPER                   34.03N 95.70W
02/05/2008  E0.88 INCH       CHOCTAW            OK   POST OFFICE

            COVERED THE GROUND

&&

SAA
Local storm report, Feb 5, 3:17 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
317 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             RATTAN                  34.20N 95.41W
02/05/2008  E0.88 INCH       PUSHMATAHA         OK   POST OFFICE

&&

SAA
Local storm report, Feb 5, 3:27 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             2 E SPEER               34.11N 95.52W
02/05/2008  E0.88 INCH       CHOCTAW            OK   PUBLIC

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 5:37 AM CSTSpecial Weather StatementTSAPawnee38 min
Feb 5, 5:38 AM CSTSpecial Weather StatementTSAPittsburg37 min
Feb 5, 6:13 AM CSTSpecial Weather StatementTSAHaskell47 min
Feb 5, 6:31 AM CSTSpecial Weather StatementTSACreek, Tulsa44 min
Feb 5, 6:59 AM CSTSpecial Weather StatementTSARogers, Tulsa46 min
Feb 5, 7:10 AM CSTSpecial Weather StatementTSALeFlore35 min
Feb 5, 7:16 AM CSTSevere Thunderstorm WarningTSALeFlore44 min
Feb 5, 9:03 AM CSTSpecial Weather StatementTSAOkfuskee42 min
Feb 5, 9:26 AM CSTSpecial Weather StatementTSAOkmulgee34 min
Feb 5, 9:30 AM CSTSpecial Weather StatementTSAOkfuskee30 min
Feb 5, 9:58 AM CSTSpecial Weather StatementTSAWagoner47 min
Feb 5, 10:03 AM CSTSpecial Weather StatementTSAOkfuskee27 min
Feb 5, 10:16 AM CSTSpecial Weather StatementTSACreek29 min
Feb 5, 12:04 PM CSTSpecial Weather StatementTSAChoctaw26 min
Feb 5, 12:38 PM CSTSpecial Weather StatementTSACherokee37 min
Feb 5, 12:57 PM CSTSpecial Weather StatementTSADelaware33 min
Feb 5, 1:16 PM CSTSevere Thunderstorm WarningTSAMuskogee9 min
Feb 5, 1:25 PM CSTSpecial Weather StatementTSACherokee35 min
Feb 5, 2:21 PM CSTSevere Thunderstorm WarningTSAChoctaw39 min
Feb 5, 2:34 PM CSTFlash Flood WatchTSAAdair, Choctaw, Haskell, Latimer, Pushmataha3 hr
Feb 5, 2:49 PM CSTSevere Thunderstorm WarningTSAAdair, Sequoyah41 min
Feb 5, 2:57 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Feb 5, 3:32 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.